# SDR AALA981145

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT SEGMENT IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SEGMENT IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
